# SDR UPS97823000

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STR 35L UPPER OUTBOARD FLANGE HAS A CRACK APPROX .6 LONG AT FS 1270.  REMOVED DAMAGED SECTION FROM FS 1270-1290, FABRICATED AND INSTALLED REPLACEMENT SECTION, AND SPLICES IAW SRM 53-2-2 FIG 10, 51-1-20D AND DHC SK-894-978 (REF UPS ENRG FILE NR DC8-53-1815).
